Posted by Debbie S.
on September 22, 2000 at 00:39:52:
In Reply to: 9 yr old on adderall posted by kay on October 20, 1999 at 15:45:32:
:M Jeffery has very bad behavoiral problems, at school he flips over desk and kicks other students, at home he hits and bites and threatens others around him. after being on ritalin for so long we decided to change over to adderall and see if it would help. His very first day on adderall was a complete change I went to pick him up from school I was totally shocked not to hear about all the bad things he had done but instead his teacher told me he had gotten the terrific behavior award.. I was so pleased i cried in the middle of the hall at school.. I think this medication was the best decision we have made for him, and we can only hope that it continues to be a blessing to us. We should all be thankful this medication is available to our children with add/adhd or any other behavioral problems.. KAY
`My son is also having sleeping problems and has lost 13 lbs. He is a emotional roller coster. He does do better in school but on the weekend he is sleeping all day because he is coming off the high from the week. Have you ever taken one of those pills? I did to see how it affected me and I felt great. I had energy and felt like running a marathon but when I came off of it I was very emotional and crabby. I don't know what else to do for him. I know he needs it but I hate what it is doing to his life.Isn't there any other solutions? God this whole country is getting there kids on medicine because they cant focus in school. I am scared what the long term affect is? Anyone have any answers? Prayers?